# SDR ASAA2024051250248

- Difficulty date: May 12, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 58,917 hours, 17,713 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Condition: Worn
- Location: Lt Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING FIXED TRAILING EDGE FLAP TRACK ROLLER GUIDE UPPER SIDE HAS WORN FASTENER BUSHINGS (MARKED). GROUNDED - YES. REPAIRED L/H WING TRAILING EDGE FLAP TRACK ROLLER GUIDE UPPER SIDE / DEFLECTION CONTROL RIB UPPER TAB IAW B737-800 SRM 57-51-02-2R-4.
